# SDR WRLA2007092

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, FOUND CRACK FROM NR 3 PYLON LOWER SPAR LT SIDE BESIDE FAN AIR DUCT FEED THROUGH.  REF NR 64879.  10-12-07   REPAIRED PER DC10 SRM VOL.1 54-20-00.
